Matching estimators and optimal bandwidth choice, Statistics and Computing


Frölich, Markus



Document Type: Article
Year of publication: 2005
The title of a journal, publication series: Statistics and Computing : SC
Volume: 15
Issue number: 3
Page range: 197-215
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0960-3174
Publication language: German
Institution: School of Law and Economics > VWL, insbes. Ökonometrie (Frölich)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Frölich, Markus (2005) Matching estimators and optimal bandwidth choice, Statistics and Computing. Statistics and Computing : SC Dordrecht [u.a.] 15 3 197-215 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item